Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Dropbox     Instagram     Google Drive     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

My photo
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Search

Content:

Monday, September 27, 2021

Cannabinoid Hyperemesis Syndrome

ALiEM - September 27, 2021 - By: Jason Elzinga and Fareen Zaver / Editors: Moises Gallegos
“What is cannabinoid hyperemesis syndrome?Cannabinoid hyperemesis síndrome (CHS) is a condition in which patients who have been using cannabis or synthetic cannabinoids for a prolonged period of time develop a pattern of episodic, severe vomiting (usually accompanied by abdominal pain) interspersed with prolonged asymptomatic periods…”